# SDR SWAA032357

- Difficulty date: October 25, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 60,902 hours, 47,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED AT BS 727E -747, STR 21R.  REPAIRED SKIN PER SRM.
